# SDR CA011227004

- Difficulty date: December 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Hose
- Part number: 2460510H0480
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT INTO YQM,FLIGHT CREW EXPERIANCED HYD SYSTEM "B" FLUID QTY DECREASING.  UPON ARRIVAL,  MAINTENANCE FOUND SYTEM "B" PUMP NR 2 HYDRAULIC HOSE ASSY IN SERVICE BAY FAILED,  HOSE ASSY REPLACED,  HYDRAULIC SYSTEM COMPONENTS INSPECTED,  AND FOUND B SYSTEM MODULE FILTER BOWL ALSO DAMAGED.  BOWL ASSY REPLACED HYD SYSTEM SERVICED AND LEAK CHECKED. AIRCRAFT RETURNED TO SERVICE.
